# SDR CALA0000788

- Difficulty date: June 1, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- Aircraft time: 41,690 hours, 19,773 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN I/B RIB OF RIGHT FLAP WEDGE ASSEMBLY NR 6.  THE CRACK WAS DRILLED OUT AND A NEW RIB WAS INSTALLED IAW SRM 51-10-3, 51-30-2, AND 51-30-5.
